Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

On cipralex for a month, have drowsiness, fatigue, nausea, burning sensation in stomach. Side effects ?

Hi, Ive been o cipralex for about a month now. for the first two weeks 2.5mg (half 5mg tab). I experienced a few side effects- drowsiness, fatigue etc. My doctor increased the dose after the two weeks to 5mg about 5 days after- i started experiencing nausea , burning sensation in stomach and bloatedness. is this a side - effect of the tablet or should i be concerned about some other medical problem and go for tests?? i spoke to my doctor - he suggested taking half a tablet again _ been doin that for about a week now and not much difference although the nausea is a bit better but the still GIt disturbanc -blaoatedness and burning. how long before this lets up??
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  2100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
These are all side effects of the drug you are taking.If intolerable,discontinue the drug and start on LANSAPRAZOLE 30 mg tablet 1 at 6 am on empty stomach for 2 weeks along with IMIPRAMINE 25 mg 1 tablet at bed time,which may solve your problems.
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor